Probabilités
Discrétisation d'équations différentielles stochastiques unidimensionnelles à générateur sous forme divergence avec coefficient discontinu
[Discretization of one-dimensional stochastic differential equations whose generators are divergence form with a discontinuous coefficient]
Comptes Rendus. Mathématique, Volume 342 (2006) no. 1, pp. 51-56.

In this Note, we discretize stochastic differential equations related to one-dimensional parabolic partial differential equations with a divergence form operator whose coefficient is discontinuous at 0. We establish the convergence rate in a weak sense.

Dans cette Note nous discrétisons des équations différentielles stochastiques associées à des équations aux dérivées partielles paraboliques unidimensionnelles avec opérateur sous forme divergence dont le coefficient est discontinu en 0. Nous établissons la vitesse de convergence au sens faible.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.10.025
Martinez, Miguel 1; Talay, Denis 1

1 INRIA, 2004, route des Lucioles, BP 93, 06902 Sophia Antipolis, France
@article{CRMATH_2006__342_1_51_0,
     author = {Martinez, Miguel and Talay, Denis},
     title = {Discr\'etisation d'\'equations diff\'erentielles stochastiques unidimensionnelles \`a g\'en\'erateur sous forme divergence avec coefficient discontinu},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {51--56},
     publisher = {Elsevier},
     volume = {342},
     number = {1},
     year = {2006},
     doi = {10.1016/j.crma.2005.10.025},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2005.10.025/}
}
TY  - JOUR
AU  - Martinez, Miguel
AU  - Talay, Denis
TI  - Discrétisation d'équations différentielles stochastiques unidimensionnelles à générateur sous forme divergence avec coefficient discontinu
JO  - Comptes Rendus. Mathématique
PY  - 2006
SP  - 51
EP  - 56
VL  - 342
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2005.10.025/
DO  - 10.1016/j.crma.2005.10.025
LA  - fr
ID  - CRMATH_2006__342_1_51_0
ER  - 
%0 Journal Article
%A Martinez, Miguel
%A Talay, Denis
%T Discrétisation d'équations différentielles stochastiques unidimensionnelles à générateur sous forme divergence avec coefficient discontinu
%J Comptes Rendus. Mathématique
%D 2006
%P 51-56
%V 342
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2005.10.025/
%R 10.1016/j.crma.2005.10.025
%G fr
%F CRMATH_2006__342_1_51_0
Martinez, Miguel; Talay, Denis. Discrétisation d'équations différentielles stochastiques unidimensionnelles à générateur sous forme divergence avec coefficient discontinu. Comptes Rendus. Mathématique, Volume 342 (2006) no. 1, pp. 51-56. doi : 10.1016/j.crma.2005.10.025. http://www.numdam.org/articles/10.1016/j.crma.2005.10.025/

[1] P. Etoré, On random walk simulation of one-dimensional diffusion processes with discontinuous coefficients (2005), submitted for publication

[2] Fukushima, M.; Oshima, Y.; Takeda, M. Dirichlet Forms and Symmetric Markov Processes, de Gruyter Stud. Math., vol. 19, Walter de Gruyter, 1994

[3] A. Lejay, M. Martinez, A scheme for simulating one-dimensional diffusions with discontinuous coefficients, Annals Appl. Prob. (2005), in press

[4] M. Martinez, Interprétations probabilistes d'opérateurs sous forme divergence et analyse de méthodes numériques probabilistes associées, Ph.D. Thesis, université de Provence, 2004

[5] M. Martinez, D. Talay, Convergence rate of a Euler discretization scheme for one-dimensional stochastic differential equations whose generators are divergence form with a discontinuous coefficient, in preparation

[6] Meyer, P.A. Un cours sur les intégrales stochastiques, Sém. Prob. X, Lecture Notes in Math., vol. 511, Springer, 1976, pp. 245-400

[7] Ouknine, Y. Le ‘skew-Brownian motion’ et les processus qui en dérivent, Teor. Veroyatnost. i Primenen., Volume 35 (1990) no. 1, pp. 173-179

[8] Rozkosz, A.; Słomiński, L. Stochastic representation of reflecting diffusions corresponding to divergence form operators, Stud. Math., Volume 139 (2000) no. 2, pp. 141-174

[9] Talay, D. Probabilistic numerical methods for partial differential equations: Elements of analysis (Talay, D.; Tubaro, L., eds.), Probabilistic Models for Nonlinear Partial Differential Equations and Numerical Applications, Lecture Notes in Math., vol. 1627, Springer, 1996, pp. 48-196

[10] Yan, L. The Euler scheme with irregular coefficients, Ann. Probab., Volume 30 (2002) no. 3, pp. 1172-1194

Cited by Sources: